|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|2656666||1564037||2016||9 صفحه PDF||سفارش دهید||دانلود کنید|
Chemotherapy-induced nausea and vomiting (CINV) are common symptoms experienced by patients with cancer that influence nutrition. They exert a detrimental effect on dietary intake, risk of malnutrition, and quality of life. Whereas CINV are primarily managed with medication, nutrition and dietetics practitioners play an important role in the management of CINV-related complications such as reduced dietary intake. This review discusses the burden of nausea and vomiting that patients with cancer can experience, including the effect on quality of life, nutritional status, and treatment outcomes. Implications for dietetics practice include the need to explore the nature of reported symptoms, identify predisposing risk factors, and to consider the use of a variety of interventions that are individualized to a patient’s symptoms. There are little clinical data regarding effective dietetic interventions for nausea and vomiting. In summary, this review discusses dietetics-related issues surrounding CINV, including the pathophysiology, risk factors, prevalence, and both pharmacologic and dietetic treatment options.
Journal: Journal of the Academy of Nutrition and Dietetics - Volume 116, Issue 5, May 2016, Pages 819–827